# SDR VNAA202308190009

- Difficulty date: August 19, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AV67021320001002
- Condition: Cracked
- Location: Access Panel 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP TEE´S (2 E/A´S) TOP RIB TO FRONT SPAR LH AND RH. ON ACCESS PANEL 324AT.  CLIP TEE´S (2 E/A´S) TOP RIB TO FRONT SPAR LH AND RH. ON ACCESS PANEL 324AT WERE REPLACED PER EA 23-C9-55-0949 REV.IR SECTION III. PERMANENT REPAIR.
